# SDR C2XA05TY036

- Difficulty date: April 25, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N14959
- Make and model: Emb EMB-145LR
- Aircraft serial: 145091
- Aircraft time: 15,437 hours, 11,540 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Part number: 14520736004
- Condition: Worn
- Location: Bearing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS A/C WAS IN FOR A 5A INSPECTION AND IT WAS OBSERVED THAT THE RIGHT SPHERICAL HOUSING SHOWED SIGNS OF WEAR.  MAINTENANCE REAMED THE SPHERICAL HOUSING AND REPLACED THE BEARINGS.  ALL WORK WAS ACCOMPLISHED AND WILL BE RELEASED UPON COMPLETION OF THE 5A CHECK.
